# SDR AALA200802516A

- Difficulty date: November 12, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- Aircraft time: 85,656 hours
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Pressure Switch
- Part number: 211C223520
- Condition: Faulted
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT - LEFT HYDRAULIC SYSTEM LOW PRESSURE INDICATION.  RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED LEFT HYDRAULIC PRESSURE SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
